LYAPUNOV-TYPE INEQUALITIES FOR TWO CLASSES OF DIRICHLET QUASILINEAR SYSTEMS


Creative Commons License

Tiryaki A., ÇAKMAK D., AKTAŞ M. F.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.17, no.3, pp.843-863, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.7153/mia-17-62
  • Journal Name: MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.843-863
  • Gazi University Affiliated: Yes

Abstract

In this paper, we establish several new Lyapunov-type inequalities for two classes of Dirichlet quasilinear systems, which almost generalize and extend all related existing results in the literature. As an application, we also obtain sharp lower bounds for the eigenvalues of corresponding systems.